MAUDE Adverse Event Report: COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR INTRODUCER SHEATH; DYB INTRODUCER, CATHETER
Model Number G09810
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during an unknown procedure, the hub separated from a flexor introducer sheath.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.
 
Additional Manufacturer Narrative
E1: phone = (b)(6).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was received 10dec2025.The procedure was a left tibial artery angioplasty.The issue occurred upon removal of sheath.The access site was right common femoral artery, and the target location was left tibial arteries.The access site was not scarred.The anatomy was not stenosed, tortuous or calcified.Contralateral approach was used.The bifurcation angle was not steep or calcified.A cook's wire guide was used in the lumen of the sheath when the issue occurred.Another manufacturer's balloons were used through the sheath during the procedure.Resistance was not encountered during insertion or removal of sheath or any other devices through the sheath.The sheath hub was used to pull the device from the patient, and the sheath tubing was also gripped during removal.The sheath was removed endovascularly by pulling out of artery dilation.The dilator was not reinserted prior to removal of the sheath.The procedure was completed successfully.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures or experience any adverse effects due to this event.
 
Additional Manufacturer Narrative
Additional information: b5, d10 and h6 (annexes e & f).This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Summary of event: as reported, during an unknown procedure, the hub separated from a flexor introducer sheath.Additional information was received 10dec2025.The procedure was a left tibial artery angioplasty.The issue occurred upon removal of sheath.The access site was right common femoral artery, and the target location was left tibial arteries.The access site was not scarred.The anatomy was not stenosed, tortuous or calcified.Contralateral approach was used.The bifurcation angle was not steep or calcified.A cook's wire guide was used in the lumen of the sheath when the issue occurred.Another manufacturer's balloons were used through the sheath during the procedure.Resistance was not encountered during insertion or removal of sheath or any other devices through the sheath.The sheath hub was used to pull the device from the patient, and the sheath tubing was also gripped during removal.The sheath was removed endovascularly by pulling out of artery dilation.The dilator was not reinserted prior to removal of the sheath.The procedure was completed successfully.A section of the device did not remain inside the patient's body.The patient did not require any additional procedures or experience any adverse effects due to this event.Investigation evaluation: reviews of the complaint history, device history record (dhr), instructions for use (ifu), manufacturing instructions, and quality control procedures were conducted during the investigation.The complaint device was not returned to cook for investigation.A document-based investigation evaluation was performed.A review of the device history record and complaint history found no relevant discrepancies or additional complaints on the lot.The product ifu instructs ¿remove the sheath.Avoid applying traction to hub during removal.If resistance is anticipated or encountered during withdrawal of the flexor sheath, consider reinserting the dilator and removing the sheath and dilator as a unit.¿ a review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.The information provided upon review of the dmr, dhr, and ifu suggests that there is evidence the device was manufactured to specification.Based on the information provided and the results of the investigation, cook has concluded that failure to follow instructions contributed to this event.Reportedly, the user removed the device by pulling on the sheath hub and the dilator was not reinserted.The ifu instructs ¿avoid applying traction to hub during removal.If resistance is anticipated or encountered during withdrawal of the flexor sheath, consider reinserting the dilator and removing the sheath and dilator as a unit.¿ the risk analysis for this failure mode was reviewed, and no additional escalation was required.The appropriate personnel have been notified, and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
FLEXOR INTRODUCER SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key23757600
Report Number1820334-2025-01526
Device Sequence Number9934055
Product Code DYB
UDI-Device Identifier00827002098107
UDI-Public(01)00827002098107(17)280311(10)16503757
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09810
Device Catalogue NumberKCFW-7.0-38-45-RB
Device Lot Number16503757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/10/2025
03/03/2026
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/12/2025
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC 0.014 COYOTE BALLOON.; BOSTON SCIENTIFIC 0.035 MUSTANG BALLOON.; COOK BENTSON 0.035 180CM.
Patient SexUnknown